# SDR DALA2023050103358

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 107,459 hours, 15,884 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 DOOR 1R SLIDE IND. LT INOP, CORRECTIVE ACTION: FOUND DOOR 1R SLIDE IND. LT UNSEATED. RESEATED. CK OK. OK FOR SERV (2741197)
